# SDR GTIA011030

- Difficulty date: September 1, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - R1 DOOR EMERGENCY DOOR LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND WIRE BROKEN WIRE AT EMERGENCY LIGHT.  RESPLICED WIRE AT LIGHT IAW MD80 WDMSP 20-10-03.  OPS CHECK GOOD IAW MD80 MM 33-53-00.  (M)
